# SDR USAA050119

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1137215
- Condition: Corroded
- Location: Fuselage
- Part time: 53,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - FLOOR SUPPORT, 16 INCH WIDE SPREAD CORROSION; CORROSION; LEVEL 1; TASK C53-107-01, 02; BS 312 AND 328 BL0 RT 10 INCHES; DEFECTIVE PART REPLACED WITH IDENT PART IAW SRM 51-40-02. (K)
